MathSciNet Relay Station
MathSciNet bibliographic data
MR1074487 11F66 (11F67 11G05 11G40)
Bump, Daniel; Friedberg, Solomon; Hoffstein, Jeffrey Nonvanishing theorems for $L$-functions of modular forms and their derivatives. Invent. Math. 102 (1990), no. 3, 543–618.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement